MathSciNet Relay Station
MathSciNet bibliographic data
MR1647908 49Q15 (53A05)
Fu, Joseph H. G. Bi-Lipschitz rough normal coordinates for surfaces with an $L^1$ curvature bound. Indiana Univ. Math. J. 47 (1998), no. 2, 439–453.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement